Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Fever for a child, stomach ache, taken antibiotics. Treatment?

sir my daughter is 6 years old who is suffering sir my daughter is 6 years old who is suffering from fever for past three days 102 degree,with stomach ache, we take him to pediatrician she also given a anti biotic but still it is not in control ,(after taking the medicine she was normal, but after 4 hou Not relevant? Ask a doctor now ยป what is reason sir, nd what should i do further?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Bhupendra Sharma,
I am really concerned that your child is suffering from fever.
Fever medications reduce fever only for four to six hours and fever usually recurs again, hence it needs to be repeated 4-6th hourly once. Antibiotics take atleast 48hours for response to occur. Hence it is always better to wait for atleast two days of antibiotics provided child is taking some amount of food and adequate quantities of water.
Fever can be due to virus(Dengue), bacteria(typhoid, urinary infection), malaria. If fever doesn't subside even after 48 hours of antibiotics, he needs blood tests, urine tests to know the cause of fever and treat accordingly.
He might need immediate admisssion if he has increasing pain abdomen, vomiting multiple episodes, seizures, drowsiness.
Don't worry he will recover well. Keep him hydrating well. Take care.

Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor